Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 112, NWS Fort Worth, TX

June 7, 2021Delta County, Lamar County, Texas

NWS Fort Worth, TX issued this river flood warning at Jun 7, 2021, 6:57 PM CDT for Delta County, Lamar County, Texas. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jun 7, 2021, 6:57 PM CDT (23:57 UTC)
Expired
Jun 8, 2021, 7:23 PM CDT
In force
24 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Delta County, TX, Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 190 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Sulphur River near Cooper (CPPT2). The gauge peaked at 30.51 ft at Jun 7, 2021, 7:00 PM CDT.

actionminormoderate10203006/0706/0806/0906/10
Action stage
28 ft
Minor stage
30 ft
Moderate stage
34 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07343000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

533 
WGUS44 KFWD 072357
FLWFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
657 PM CDT Mon Jun 7 2021

...The National Weather Service in Fort Worth TX has issued a Flood 
Warning for the following rivers in Texas...

  North Sulphur River Near Cooper affecting Lamar and Delta 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC119-277-081800-
/O.NEW.KFWD.FL.W.0112.210607T2357Z-210609T0023Z/
/CPPT2.1.ER.210607T2252Z.210608T0600Z.210608T1222Z.NO/
657 PM CDT Mon Jun 7 2021

The National Weather Service in Fort Worth has issued a

* Flood Warning for
  the North Sulphur River Near Cooper.
* From this evening to tomorrow evening.
* At 6:00 PM CDT Monday the stage was 30.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 31.5 feet 
  just after midnight tonight. It will then fall below flood stage 
  tomorrow morning.
* Impact...At 30.0 feet, Minor flooding will occur along the river. 
  Agriculture and livestock near the river will be impacted.


&&

LAT...LON 3355 9562 3351 9550 3339 9550 3343 9565

$$

Bonnette
3 follow-up statements
879 
WGUS84 KFWD 080200
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
900 PM CDT Mon Jun 7 2021

...The Flood Warning continues for the following rivers in Texas...

  North Sulphur River Near Cooper affecting Lamar and Delta 
  Counties.

  South Sulphur River Near Cooper affecting Hopkins and Delta 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC119-277-082000-
/O.EXT.KFWD.FL.W.0112.000000T0000Z-210608T2034Z/
/CPPT2.1.ER.210607T2252Z.210607T2330Z.210608T0834Z.NO/
900 PM CDT Mon Jun 7 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the North Sulphur River Near Cooper.
* Until tomorrow afternoon.
* At 8:00 PM CDT Monday the stage was 29.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 30.3 feet just after midnight tonight. 
  It will then fall below flood stage late tonight.
* Impact...At 30.0 feet, Minor flooding will occur along the river. 
  Agriculture and livestock near the river will be impacted.


&&

LAT...LON 3355 9562 3351 9550 3339 9550 3343 9565

$$

TXC119-223-082000-
/O.CON.KFWD.FL.W.0078.000000T0000Z-000000T0000Z/
/COPT2.1.ER.210601T0837Z.210606T1900Z.000000T0000Z.NO/
900 PM CDT Mon Jun 7 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the South Sulphur River Near Cooper.
* Until further notice.
* At 8:15 PM CDT Monday the stage was 18.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.6 feet 
  early tomorrow afternoon.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A 
  few rural roads will begin to flood. Minor flooding will occur to 
  farm and ranch land adjacent to the river.


&&

LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
      3329 9557

$$

Bonnette
511 
WGUS84 KFWD 081446
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
946 AM CDT Tue Jun 8 2021

...The Flood Warning continues for the following rivers in Texas...

  North Sulphur River Near Cooper affecting Lamar and Delta 
  Counties.

  South Sulphur River Near Cooper affecting Hopkins and Delta 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC119-277-082045-
/O.CON.KFWD.FL.W.0112.000000T0000Z-210608T2034Z/
/CPPT2.1.ER.210607T2252Z.210607T2330Z.210608T0834Z.NO/
946 AM CDT Tue Jun 8 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the North Sulphur River Near Cooper.
* Until late this afternoon.
* At 8:00 PM CDT Monday the stage was 29.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Monday, 
  June 07 to a crest of 30.3 feet early this morning. It will then 
  fall below flood stage early this morning.
* Impact...At 30.0 feet, Minor flooding will occur along the river. 
  Agriculture and livestock near the river will be impacted.


&&

LAT...LON 3355 9562 3351 9550 3339 9550 3343 9565

$$

TXC119-223-090900-
/O.CON.KFWD.FL.W.0078.000000T0000Z-000000T0000Z/
/COPT2.1.ER.210601T0837Z.210606T1900Z.000000T0000Z.NO/
946 AM CDT Tue Jun 8 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the South Sulphur River Near Cooper.
* Until further notice.
* At 8:15 PM CDT Monday the stage was 18.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.6 feet 
  this afternoon.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A 
  few rural roads will begin to flood. Minor flooding will occur to 
  farm and ranch land adjacent to the river.


&&

LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
      3329 9557

$$

79
987 
WGUS84 KFWD 082035
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
335 PM CDT Tue Jun 8 2021

...The Flood Warning is expired for the following rivers in Texas...

  North Sulphur River Near Cooper affecting Lamar and Delta 
  Counties.

...The Flood Warning continues for the following rivers in Texas...

  South Sulphur River Near Cooper affecting Hopkins and Delta 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC119-277-082145-
/O.EXP.KFWD.FL.W.0112.000000T0000Z-210608T2034Z/
/CPPT2.1.ER.210607T2252Z.210607T2330Z.210608T0834Z.NO/
335 PM CDT Tue Jun 8 2021

...The Flood Warning for the North Sulphur River Near Cooper has 
expired...

The Flood Warning has expired for
  the North Sulphur River Near Cooper.
* At 2:00 PM CDT Tuesday the stage was 4.7 feet.
* Flood stage is 30.0 feet.
* Forecast...The river is expected to fall to 3.5 feet Sunday 
  morning.


&&

LAT...LON 3355 9562 3351 9550 3339 9550 3343 9565

$$

TXC119-223-091445-
/O.CON.KFWD.FL.W.0078.000000T0000Z-000000T0000Z/
/COPT2.1.ER.210601T0837Z.210606T1900Z.000000T0000Z.NO/
335 PM CDT Tue Jun 8 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the South Sulphur River Near Cooper.
* Until further notice.
* At 2:15 PM CDT Tuesday the stage was 17.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall to 17.4 feet Sunday 
  morning.
* Impact...At 16.0 feet, Minor out of bank flooding will occur. A 
  few rural roads will begin to flood. Minor flooding will occur to 
  farm and ranch land adjacent to the river.


&&

LAT...LON 3337 9567 3341 9556 3341 9549 3330 9548
      3329 9557

$$

TR.92

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jun 7, 2:40 PM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Jun 7, 2:40 PM CDT, 4 hours 17 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
240 PM CDT Mon Jun 7 2021

...New Long Term...

.SHORT TERM... /Issued 115 PM CDT Mon Jun 7 2021/
/Through Tuesday/

The main concerns through the next few hours will be the
potential for heavy precipitation east of I-35 as a complex of
storms and attendant MCV move across the region. In addition to
the heavy precipitation, instability ahead of the line of storms
will continue to rise as daytime heating continues. With
increasing instability and enhanced low-level forcing for ascent,
a few strong storms can't be ruled out across the Brazos
Valley/Southeast Texas this afternoon.

There remains some uncertainty regarding the forward progression
of the line across Central Texas. Strong southerly flow around
925-850mb will supply a constant fetch of moisture into the area.
Confidence remains too low at this time to expand the Flash Flood
Watch into more portions of Central Texas. Regardless of whether
there is a watch or not, we will need to monitor the forward
progression of the line as we go into the evening hours in case we
begin to get training thunderstorms.

As this line of convection moves east of our area tonight, another
complex of thunderstorms will be approaching from West Texas.
Whether or not this line makes it through our area remains highly
uncertain at this time given the current state of the atmosphere.
If this line does make it into our region, a few strong wind gusts
and brief heavy rain will be the primary concerns.

Temperatures tomorrow afternoon are expected to be about 10
degrees warmer compared to the temperatures we will experience
today. Much of the region will be in the 90s, with heat index
values in the mid to upper 90s.

Hernandez

&&

.LONG TERM... /NEW/
/Tuesday night through next Monday/

Any lingering convection Tuesday night will shift to the
east/northeast as the upper trough moves east. Then, an upper
high pressure will begin to build over the region keeping us on
the dry side for the next several days. This also means that
temperatures will warm up to near or above normal for early-mid
June. Model trends show very warm air in the low levels spreading
northward mid to late week. However, the recent rainfall and high
humidity in our environment will likely keep the surface
temperatures from being too hot. While many locations will see
highs in the 90s Wednesday through Saturday, the expected humidity
will bump up the heat indices into the mid/upper 90s. A few spots
across the far western zones could reach the triple digit
Thursday and Friday.

In general, the dry weather is expected to continue into next
weekend but we will have to monitor the potential for nocturnal
complexes from the northwest and daytime convection across the east.
Some of the extended guidance show a weakness in the ridge that
could result in a few passing disturbances over the region. It is
too early to discuss any details, so for now we will show a low
chance of precipitation Sunday and Monday.

Sanchez

&&

.AVIATION... /Issued 115 PM CDT Mon Jun 7 2021/
/18Z TAFs/

Concerns...Ongoing lingering rain along with MVFR. Improvement to
VFR expected later this afternoon before additional MVFR arrives
tonight.

A mesoscale convective vortex is moving across North Texas at this
time in the wake of this morning's thunderstorms. Expect to see a
diminishing potential for precipitation through the early
afternoon hours. Lightning has significantly decreased in the past
hour, therefore, a mention of lightning has been removed in the
TAF. Recent satellite trends have also shown significant
improvements to the cloud cover as subsidence increases behind the
departing line of storms. For Waco, another small storm is
approaching the airport as of 18Z and should move off to the east
through the next two hours.

The rest of the afternoon should remain precipitation free
throughout with VFR gradually expanding. Another round of MVFR is
looking likely as a low-level jet once again strengthens
overnight. There will be storms that develop in West Texas tonight
and move toward our region. There remains too much uncertainty whether
the line of convection reaches the I-35 corridor. For that
reason, no mention of precipitation has been included with this
package. If probability of rain increases through the afternoon,
it's possible a mention of showers or storms will be added later
today.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    73  90  75  91  76 /  20  10   0   0   0
Waco                74  91  74  92  74 /  30  10   0   0   0
Paris               70  85  73  88  74 /  50  50  10   5   5
Denton              70  89  73  91  74 /  20  10   0   0   0
McKinney            72  88  74  90  75 /  30  20   5   0   0
Dallas              74  90  76  92  77 /  20  20   0   0   0
Terrell             72  88  74  90  74 /  30  20   5   0   0
Corsicana           74  89  75  91  75 /  30  20   0   0   0
Temple              73  92  73  91  72 /  30   5   0   0   0
Mineral Wells       72  90  73  93  73 /  20  10   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for TXZ091>095-
100>107-115>123-131-133>135-145-146-148.

&&
Hazardous weather outlook, Jun 7, 6:42 PM CDT, 15 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
642 PM CDT Mon Jun 7 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
642 PM CDT Mon Jun 7 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

There is a chance for an additional complex of thunderstorms to move
through North Texas overnight. Heavy rainfall and frequent lightning
would be the main threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms may be ongoing for a few hours early Tuesday morning
across parts of North and Central Texas. Heavy rainfall would be the
main threat.

Isolated thunderstorms may return to the parts of the area by next
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 7, 1:12 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
112 PM CDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 AM     FLASH FLOOD      2 NNE GARLAND           32.94N 96.62W
06/07/2021                   DALLAS             TX   EMERGENCY MNGR

            CLOSED FLOODGATES ON NAAMAN SCHOOL ROAD
            BETWEEN TWO SECTIONS OF BRAND ROAD AND MILES
            ROAD, BETWEEN PLEASANT VALLEY AND CASTLE.

&&

PRATER
Local storm report, Jun 7, 1:14 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
114 PM CDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     FLASH FLOOD      2 E RICHARDSON          32.97N 96.67W
06/07/2021                   DALLAS             TX   EMERGENCY MNGR

            CLOSED FLOODGATES ON CAMPBELL RD AT ROWLETT
            CREEK.

&&

PRATER
Special weather statement, Jun 7, 2:26 PM CDT, 4 hours 31 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
226 PM CDT Mon Jun 7 2021

TXZ159-160-072000-
Falls TX-McLennan TX-
226 PM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCLENNAN AND
NORTHERN FALLS COUNTIES UNTIL 300 PM CDT...

At 226 PM CDT, Doppler radar was tracking a strong thunderstorm over
Robinson, moving east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

 Locations impacted include...
Waco, Hewitt, Robinson, Marlin, Mart, Lorena, Riesel, Golinda and
Hallsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3129 9722 3148 9723 3161 9686 3130 9665
TIME...MOT...LOC 1926Z 257DEG 28KT 3141 9714

Bonnette
Local storm report, Jun 7, 3:29 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     FLOOD            LOTT                    31.21N 97.03W
06/07/2021                   FALLS              TX   EMERGENCY MNGR

            EM RELAYED THAT LOTT PD HAS PICTURES OF
            HEAVY WATER IN DITCHES AND SOME WATER ON
            HIGHWAY 320 JUST OUTSIDE OF THE LOTT CITY
            LIMITS. THERE IS ALSO ADDITIONAL STANDING
            WATER ON THE STREETS WITHIN THE LOTT CITY
            LIMITS.

&&

PRATER
Special weather statement, Jun 7, 3:37 PM CDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
337 PM CDT Mon Jun 7 2021

TXZ159-160-072100-
Falls TX-McLennan TX-
337 PM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCLENNAN AND
NORTHEASTERN FALLS COUNTIES UNTIL 400 PM CDT...

At 336 PM CDT, Doppler radar was tracking a strong thunderstorm near
Robinson, moving east at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

 Locations impacted include...
Waco, Robinson, Mart, Beverly Hills, Riesel, Golinda and Hallsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and will
likely lead to flooding. Do not drive your vehicle through flooded
roadways!

&&

LAT...LON 3137 9714 3153 9715 3157 9683 3132 9667
TIME...MOT...LOC 2036Z 270DEG 17KT 3144 9707

Bonnette
Local storm report, Jun 7, 3:39 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
339 PM CDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     FLASH FLOOD      GROESBECK               31.52N 96.53W
06/07/2021                   LIMESTONE          TX   EMERGENCY MNGR

            CITY MANAGER REPORTS THAT 2 INCHES OF RAIN
            HAD FALLEN IN LAST 45 MINUTES OF REPORT
            TIME; FLASH FLOODING AT MULTIPLE
            INTERSECTIONS IN DOWNTOWN GROESBECK; POWER
            WAS LOST IN SEVERAL NEIGHBORHOODS.

&&

PRATER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:51 AM CDTSpecial Weather StatementFWDJack39 min
Jun 7, 5:46 AM CDTSpecial Weather StatementFWDMontague44 min
Jun 7, 6:18 AM CDTSpecial Weather StatementFWDJack, Palo Pinto, Stephens, Young57 min
Jun 7, 6:54 AM CDTAreal Flood AdvisoryFWDPalo Pinto, Stephens, Young3 hr
Jun 7, 7:59 AM CDTSpecial Weather StatementFWDParker31 min
Jun 7, 8:07 AM CDTSpecial Weather StatementFWDEastland23 min
Jun 7, 8:20 AM CDTAreal Flood AdvisoryFWDPalo Pinto3 hr
Jun 7, 8:34 AM CDTSpecial Weather StatementFWDEastland26 min
Jun 7, 8:54 AM CDTAreal Flood AdvisoryFWDEastland3 hr
Jun 7, 9:23 AM CDTSpecial Weather StatementFWDJohnson37 min
Jun 7, 9:46 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Jun 7, 10:01 AM CDTSpecial Weather StatementFWDHill29 min
Jun 7, 10:25 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant5 hr
Jun 7, 10:32 AM CDTRiver Flood WarningFWDStephens28 hr
Jun 7, 10:37 AM CDTAreal Flood AdvisoryFWDBosque, Erath, Hamilton, Hill, Johnson, Somervell3 hr
Jun 7, 10:44 AM CDTSpecial Weather StatementFWDHamilton31 min
Jun 7, 11:18 AM CDTFlash Flood WarningFWDCollin, Dallas, Denton, Tarrant3 hr
Jun 7, 11:31 AM CDTSpecial Weather StatementFWDHenderson, Van Zandt29 min
Jun 7, 11:49 AM CDTAreal Flood AdvisoryFWDFannin, Hunt3 hr
Jun 7, 11:57 AM CDTAreal Flood AdvisoryFWDFalls, Freestone, Limestone5 hr
Jun 7, 12:00 PM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson, Van Zandt45 min
Jun 7, 12:01 PM CDTRiver Flood WarningFWDPalo Pinto33 hr
Jun 7, 12:34 PM CDTRiver Flood WarningFWDDallas15 hr
Jun 7, 12:38 PM CDTRiver Flood WarningFWDDallas14 hr
Jun 7, 12:45 PM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Lamar3 hr
Jun 7, 12:55 PM CDTFlash Flood WarningFWDFreestone, Leon, Limestone, Robertson3 hr
Jun 7, 1:07 PM CDTAreal Flood AdvisoryFWDCollin, Denton83 min
Jun 7, 1:45 PM CDTAreal Flood AdvisoryFWDLeon, Robertson3 hr
Jun 7, 1:49 PM CDTAreal Flood AdvisoryFWDMcLennan3 hr
Jun 7, 2:12 PM CDTAreal Flood WarningFWDCollin, Dallas, Denton, Tarrant3 hr
Jun 7, 2:12 PM CDTRiver Flood WarningFWDCollin24 hr
Jun 7, 2:12 PM CDTRiver Flood WarningFWDComanche, Erath4 days
Jun 7, 2:12 PM CDTRiver Flood WarningFWDDallas, Denton22 hr
Jun 7, 2:12 PM CDTRiver Flood WarningFWDDallas60 hr
Jun 7, 2:12 PM CDTRiver Flood WarningFWDLimestone46 hr
Jun 7, 2:12 PM CDTRiver Flood WarningFWDHenderson, Navarro11 days
Jun 7, 2:18 PM CDTRiver Flood WarningFWDHood, Parker21 days
Jun 7, 2:26 PM CDTSpecial Weather StatementFWDFalls34 min
Jun 7, 3:34 PM CDTFlash Flood WarningFWDFalls, Limestone, McLennan2 hr
Jun 7, 3:37 PM CDTSpecial Weather StatementFWDFalls23 min

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.